# SDR ASAA2014100409301

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,869 hours, 6,587 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: Activated
- Location: Nr 2 Start Valve
- Part time: 64,431 hours, 34,404 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED. PERFORMED ENGINE NORMAL START PROCEDURE IAW 71-00-00.  ALL OPS NORMAL, ACFT OK FOR SERVICE, IAW ENGINEERING REQUEST, REPLACED NR 2 START VALVE IAW AMM 80-11-03-000-801-F00.  OPS CHECKED GOOD IAW AMM 71-00-00-800-811-FOO.
